# SDR AU000799

- Difficulty date: September 6, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 461731
- Condition: Leaking
- Location: Heating System
- Component: Heating System, Janitrol, FR65D793EL
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN FUEL HEATER REGULATOR LEAKING.  SUBMITTER SUSPECTED HOLED DIAPHRAGM.  (X)
